# SDR CHQA20131221459

- Difficulty date: December 21, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 20,790 hours, 18,251 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,201 hours, 23,386 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING CRUISE THERE WAS AN ELECTRICAL BURNING ODOR FOR APPROXIMATELY 5 MINUTES.  NO FAULTS APPEARED & ALL LIGHTING WAS OPERATING NORMALLY.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT AT ITS INTENDED DESTINATION.  MX INSPECTED THE COCKPIT & FOUND NO DAMAGED WIRING OR ELECTRICAL CONNECTORS.  OPERATIONAL CHECKS WERE GOOD WITH NO BURNING SMELLS OR OTHER DEFECTS NOTED.
